Title: A dynamic look at a class of skew distributions - a model with scientometric applications
Authors: Schubert, András ×
Glänzel, Wolfgang #
Issue Date: 1984
Publisher: Elsevier science bv
Series Title: Scientometrics vol:6 issue:3 pages:149-167
ISSN: 0138-9130
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
a dynamic look.pdf Published 696KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science